Personal tools
You are here: Home / Publications


File DK Report 2019-12, J. Qi
How to avoid collision of 3D-realization for moving graphs
File N. Smoot. A Family of Congruences for Rogers-Ramanujan Subpartitions.
Journal of Number Theory, 196, 2019, pp 35-60. ISSN: 0022-314X.
C. Hofer and I. Toulopoulos. Discontinuous Galerkin isogeometric analysis for segmentations generating overlapping regions.
Applicable Analysis, 1-28, 2019,
File DK Report 2019-11, N. Smoot and S. Radu
A Method of Verifying Partition Congruences by Symbolic Computation
File DK Report 2019-10, N. Smoot
An Implementation of Radu’s Ramanujan-Kolberg Algorithm
File DK Report 2019-09, M. Neumüller and M. Schwalsberger
A parallel space-time multigrid method for the eddy-current equation
C. Hofer, U. Langer, and I. Toulopoulos. Isogeometric analysis on non-matching segmentation: Discontinuous Galerkin techniques and efficient solvers.
Journal of Applied Mathematics and Computing, 61(1-2):297–336, 2019.
C. Hofer, U. Langer, M. Neumüller, and R. Schneckenleitner. Parallel and robust preconditioning for space-time isogeometric analysis of parabolic evolution problems.
SIAM Journal on Scientific Computing, 41(3):A1793–A18214, 2019.
File DK Report 2019-08, D. Dominici
Recurrence coefficients of Toda-type orthogonal polynomials I Asymptotic analysis
File DK Report 2019-07, M. Barkatou and A. Jiménez-Pastor
Linearizing Differential Equations: Riccati Solutions as D^n -Finite Functions
U. Langer, M. Neumüller, and A. Schafelner. Space-Time Finite Element Methods for Parabolic Evolution Problems with Variable Coefficients.
Advanced Finite Element Methods with Applications: Selected Papers from the 30th Chemnitz Finite Element Symposium 2017. Springer International Publishing, 247-275. ISBN 978-3-030-14244-5.
D. Jodlbauer, U. Langer, and T. Wick. Parallel block-preconditioned monolithic solvers for fluid-structure-interaction problems.
International Journal for Numerical Methods in Engineering, 117:623–643, 2019.
File DK Report 2019-06, D. Dominici
Mehler-Heine type formulas for the Krawtchouk polynomials
File DK Report 2019-05, D. Dominici and V. Pillwein
A sequence of polynomials generated by a Kapteyn series of the second kind
File DK Report 2019-04, D. Dominici and F. Marcellán
Discrete semiclassical orthogonal polynomials of class 2
File DK Report 2019-03, U. Langer and A. Schafelner
Space-Time Finite Element Methods for Parabolic Evolution Problems with Non-smooth Solutions
File DK Report 2019-02, A. Jimenez-Pastor, V. Pillwein, and M.F. Singer
Some structural results on D^n-finite functions
File DK Report 2019-01, A. Seiler and B. Jüttler
Approximately C1-smooth Isogeometric Functions on Two-Patch Domains
File DK Report 2018-12, N. Smoot
A Family of Congruences for Rogers–Ramanujan Subpartitions
B. Endtmayer, U. Langer, and T. Wick. Two-side a posteriori error estimates for the DWR method.
arXiv:1811.07586,, 2018. accepted for publication in the SIAM Journal on Scientific Computing.